# SDR MWEA020430

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,535 hours, 34,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59560343
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY HAS A CRACKED FITTING ON FRAME 503 AT LONGERON 28 RIGHT.  REMOVED AND INSTALLED FITTING.
